MathSciNet Relay Station
MathSciNet bibliographic data
MR1879983 55N20 (55Q51)
Minami, Norihiko From $K(n+1)^*(X)$ to $K(n)^*(X)$. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1557–1562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement